Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A Test for Normality in the Tobit Model

Title
A Test for Normality in the Tobit Model
Authors
DAEYOUNG JEONGJinook Jeong
POSTECH Authors
DAEYOUNG JEONG
Date Issued
2015
Publisher
연세대학교 경제연구소
Abstract
We propose an alternative Hausman test for normality in the Tobit model. Unlike the previous tests by Ruud (1984) or Newey (1987), our test compares the Tobit estimator to an estimator which is consistent both under the null hypothesis and under the alternative hypothesis. To do so, it utilizes a purely nonparametric estimator for the Tobit model proposed by Newey (1999) and Jeong (2004). 이 논문은 토빗 모형에서 오차항의 정규성을 검정하는 새로운 검정법을 제시한다. Rudd (1984)나 Newey (1987) 등 기존의 검정법들과는 달리, 이새로운 검정법은 토빗 추정치를 귀무가설과 대립가설 모두에서 일치성을 갖는 추정치와 비교한다. 이런 비교를 위하여, Newey (1999)와 Jeong (2004)이 제시한 비모수적 추정법을 활용한다.
URI
https://oasis.postech.ac.kr/handle/2014.oak/94695
ISSN
1225-8261
Article Type
Article
Citation
한국경제학보(구 연세경제연구), vol. 22, no. 1, page. 61 - 70, 2015
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse